Advanced Search
MyIDEAS: Login to save this article or follow this journal

Taxing Capital Income in a Perpetual Youth Economy

Contents:

Author Info

  • Valeria De Bonis
  • Luca Spataro

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.francoangeli.it/riviste/Scheda_Rivista.aspx?IDArticolo=27301&Tipo=ArticoloPDF
Download Restriction: Single articles can be downloaded buying download credits, for info: http://www.francoangeli.it/riviste/inglese_download_credit.asp

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by FrancoAngeli Editore in its journal STUDI ECONOMICI.

Volume (Year): 2005/87 (2005)
Issue (Month): 87 ()
Pages:

as in new window
Handle: RePEc:fan:steste:v:html10.3280/ste2005-087004

Contact details of provider:
Web page: http://www.francoangeli.it/riviste/sommario.asp?IDRivista=59

Order Information:
Email:
Web: http://www.francoangeli.it/riviste/Elenco_Prodotti.aspx?startCode=DC

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Zhu, Xiaodong, 1992. "Optimal fiscal policy in a stochastic growth model," Journal of Economic Theory, Elsevier, vol. 58(2), pages 250-289, December.
  2. Chari, V.V. & Kehoe, Patrick J., 1999. "Optimal fiscal and monetary policy," Handbook of Macroeconomics, in: J. B. Taylor & M. Woodford (ed.), Handbook of Macroeconomics, edition 1, volume 1, chapter 26, pages 1671-1745 Elsevier.
  3. Andres Erosa & Martin Gervais, 2001. "Optimal taxation in infinitely-lived agent and overlapping generations models : a review," Economic Quarterly, Federal Reserve Bank of Richmond, issue Spr, pages 23-44.
  4. Chamley, Christophe, 1986. "Optimal Taxation of Capital Income in General Equilibrium with Infinite Lives," Econometrica, Econometric Society, vol. 54(3), pages 607-22, May.
  5. Erosa, Andres & Gervais, Martin, 2002. "Optimal Taxation in Life-Cycle Economies," Journal of Economic Theory, Elsevier, vol. 105(2), pages 338-369, August.
  6. Andrew Atkeson & V.V. Chari & Patrick J. Kehoe, 1999. "Taxing capital income: a bad idea," Quarterly Review, Federal Reserve Bank of Minneapolis, issue Sum, pages 3-17.
  7. Buiter, Willem H, 1988. "Death, Birth, Productivity Growth and Debt Neutrality," Economic Journal, Royal Economic Society, vol. 98(391), pages 279-93, June.
  8. Renstrom, T., 1999. "Optimal Dynamic Taxation," Discussion Papers 99-21, Department of Economics, University of Birmingham.
  9. Kenneth L. Judd, 1982. "Redistributive Taxation in a Simple Perfect Foresight Model," Discussion Papers 572, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  10. Jones, Larry E. & Manuelli, Rodolfo E. & Rossi, Peter E., 1997. "On the Optimal Taxation of Capital Income," Journal of Economic Theory, Elsevier, vol. 73(1), pages 93-117, March.
  11. Kevin J. Lansing, 1998. "Optimal redistributive capital taxation in a neoclassical growth model," Working Papers in Applied Economic Theory 99-01, Federal Reserve Bank of San Francisco.
  12. Atkinson, A B & Sandmo, A, 1980. "Welfare Implications of the Taxation of Savings," Economic Journal, Royal Economic Society, vol. 90(359), pages 529-49, September.
  13. Judd, Kenneth L., 1999. "Optimal taxation and spending in general competitive growth models," Journal of Public Economics, Elsevier, vol. 71(1), pages 1-26, January.
  14. Weil, Philippe, 1989. "Overlapping families of infinitely-lived agents," Journal of Public Economics, Elsevier, vol. 38(2), pages 183-198, March.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fan:steste:v:html10.3280/ste2005-087004. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Angelo Ventriglia).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.